MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-85; LV LEAD
Model Number 401183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Necrosis (1971); Heart Failure/Congestive Heart Failure (4446)
Date of Event 04/14/2022
Type of Reportable Event Death
Event or Problem Description
Patient hospitalized after a fall.There was a suspicion of infection.There was also skin necrosis around the pocket.The skin necrosis was cleaned.The system remains implanted at this time.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.
 
Additional Manufacturer Narrative
08-jun-2022 update: on (b)(6) 2022 patient was admitted to hospital with cardiogenic shock, low cerebral output, multi-organ failure and congestive heart failure.Patient died due to cardiogenic shock on (b)(6) 2022.An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
SENTUS PROMRI OTW QP L-85
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14407110
Report Number1028232-2022-02532
Device Sequence Number19472258
Product Code OJX
UDI-Device Identifier04035479138448
UDI-Public04035479138448
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number401183
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient SexUnknown